# SDR BJNA970909

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 16104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 AND L1 EXTERIOR EMERGENCY LIGHTS INOPERABLE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK FOR R1 AND L1 DOORS PER BMM 33-51-71.  OPERATES NORMALLY PER BMM 33-51-0.  (X)
